MathSciNet Relay Station
MathSciNet bibliographic data
MR1002920 (92c:20040) 20E06 (20F05 20F06)
Edjvet, Martin; Howie, James The solution of length four equations over groups. Trans. Amer. Math. Soc. 326 (1991), no. 1, 345–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement